RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lukashchuk, Veronika Olegovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:213
Abstract pages:1085
Full texts:321
References:85
E-mail:

http://www.mathnet.ru/eng/person51946
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. A. Alexandrova, N. H. Ibragimov, K. V. Imamutdinova, V. O. Lukashchuk, “Local and nonlocal conserved vectors for the nonlinear filtration equation”, Ufimsk. Mat. Zh., 4:4 (2012),  179–185  mathnet
2010
2. R. K. Gazizov, V. O. Lukashchuk, “Classification of approximate Lie algebras with three essential vectors”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  3–17  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 1–14  scopus
3. R. K. Gazizov, V. O. Lukashchuk, “Similarity of approximate transformation groups”, Sibirsk. Mat. Zh., 51:1 (2010),  3–15  mathnet  mathscinet  elib; Siberian Math. J., 51:1 (2010), 1–11  isi  elib  scopus
2009
4. V. O. Lukashchuk, “Non-similar six-dimensional approximate Lie algebras on planes and invariant second order differential equations with small parametre”, Ufimsk. Mat. Zh., 1:3 (2009),  97–110  mathnet  zmath  elib
2008
5. R. K. Gazizov, V. O. Lukashchuk, “Классификация неподобных приближенных алгебр Ли с двумя существенными симметриями на плоскости”, Matem. Mod. Kraev. Zadachi, 3 (2008),  62–64  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019